# SDR AWXA200200930

- Difficulty date: September 6, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C2630934
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.75 INCH CRACK WAS FOUND ON THE RT WING INTERNAL STRAP AT THE INBOARD SIDE AFT END OF NR 6 FLAP TRACK FAIRING, WS 259 RT.  MAINTENANCE REMOVED DOUBLER AND DAMAGED STIFFENER, FABRICATED A NEW DOUBLER AND STIFFENER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
